# SDR SWAA2022092282891

- Difficulty date: September 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,630 hours, 11,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M2335
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M2335 ARE INOP / [01] REPLACED BATTERY PACK M2335 AND PERFORMED GOOD TEST PER AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION 1.
